MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Model Number 8888145044P
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when checking for the impermeability of the catheter, blood was leaking at the distal junction between the red tip and the clear (white) tubing.The catheter was repaired using a repair kit in order to resolve the issue.It was also reported that hemoculture was done and was given antibiotics at the end of treatment closing both lines with antibiotic (antibiotic lock).There was no reported patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when checking for impermeability of the catheter, blood was leaking at the distal junction between the red tip and the clear (white) tubing.Catheter was repaired using a repair kit in order to resolve the issue.Chlorexidine swabs were used as cleaning agent.There was no noted amount of blood leak (ml).It was also reported that hemoculture was done and was given antibiotics at end of treatment closing both lines with antibiotic (antibiotic lock).There was reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8453818
Report Number3009211636-2019-00068
Device Sequence Number10818511
Product Code NYU
UDI-Device Identifier20884521158099
UDI-Public20884521158099
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2019
Device Model Number8888145044P
Device Catalogue Number8888145044P
Device Lot Number1628800104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight71